RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 7, Number 3  


Review articles
Linear systems of ordinary differential equations
V. M. Millionshchikov
387

Ordinary Differential Equations
The optimal processes in linear systems that do not satisfy the nondegeneracy condition
S. Daiovich
391
The boundedness of the solutions of a certain class of differential-difference equations with lags of the argument
A. I. Dashevskii
397
An investigation of a system of three differential equations with a functional parameter
N. A. Zboychik
409
The structural stability of certain systems of differential equations
N. N. Ladis
419
A model example of the pursuit game problem with incomplete information. I
V. S. Patsko
424
The problem of evasion in linear differential games
L. S. Pontryagin, E. F. Mishchenko
436
The periodic solutions of autonomous systems of neutral type equations with small lag
V. I. Rozhkov
446
Synthesis and analysis of a certain fourth order control system by the phase plane method
L. S. Tchebykin
453
A classification of integral varieties of a homogeneous three-dimensional system by the structure of the limit sets
Sh. R. Sharipov
461

Partial Differential Equations
A certain problem of the conjugacy of a hyperbolic and a parabolic system of equations
S. I. Gaiduk
471
Representation of functions of two variables by means of differentiable trigonometric series for the solution of partial differential equations
V. M. Darevskii
486
Three approaches to the solution of the generalized Dirichlet and Neumann problems for second order elliptic equations
V. S. Rogozhin, S. P. Danko
501
Stable summability methods for Fourier series
G. I. Furletov
510
Bounded, periodic and almost periodic solutions of elliptic equations
I. I. Shmulev
519

Short Communications
A certain iteration process for the solution of a boundary value problem
G. F. Aliev
530
The localization of eigenfunction expansions of a selfadjoint elliptic operator
Sh. A. Alimov
534
On the question of the relay stabilization of programmed motions
V. S. Antonchik, E. Ya. Smirnov
538
The limit cycles of pendulum systems with impulse perturbation
B. S. Kalitin
540
The stability of a system of differential equations of lagging type
Kh. Yu. Kurdanov
543
The M. V. Keldyš series
Yu. K. Lando
545
Calderón–Zygmund singular integral operators on classes of functions with a given order of decrease at infinity
T. A. Makanina
549

People of Soviet science
Ivan Georgevič Petrovskiǐ (On his seventieth birthday)
S. L. Sobolev, S. A. Gal'pern, E. M. Landis
553

Reviews and Bibliography
Первый фундаментальный труд по истории отечественной математики
Yu. S. Bogdanov, E. A. Ivanov
565
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019